# SDR 20000622SH030

- Difficulty date: June 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N593LR
- Make and model: Lear 35A
- Aircraft serial: 593
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Part serial: CBC333933
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HAD APPROXIMATELY 2.5 INCH HORIZONTAL CRACK, APPROXIMATELY .25 INCH UP FROM BOTTOM ON THE SIDE OPPOSITE THE ELECTRICAL CONNECTOR OR THE FORWARD SIDE AS MOUNTED IN AIRCRAFT.  CORROSION WAS SPOTTED ON BATTERY TRAY DURING PRE-FLIGHT.  NO DAMAGE WAS DONE.  MFG DATE 9/98.  (X)
